Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What might be the reason my for my excessive amount of thirst ?

Today I noticed I have been thirsty a lot lately. I didn't eat much either. What might be the reason my for my excessive amount of thirst ?
Asked On : Wed, 1 Sep 2010
Answers:  3 Views:  576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
If you work hard or did exercise much then you feel more thirsty.
If you are sick or having fever,you become thirsty.
If outer atmosphere is hot and you had gone out side in sunny day you will be more thirsty.
Take plenty of water and remain in cool atmosphere.
Ok and bye.
Answered: Tue, 4 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
hello.Welcome.Check for DIABETES,HYPERTHYROIDISM and FEVER.Good luck.
Answered: Tue, 4 Oct 2011
I find this answer helpful
Diabetologist Dr. Sumesh Raj's  Response
excessive thirst (polydypsia) may be a feature of diabetes mellitus.you have not specified your age,but if you are obese and with a family history of diabetes,it is ideal that you check your bloodsugar
Answered: Wed, 5 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor